BibTeX record journals/cacm/Makinson67a

download as .bib file

@article{DBLP:journals/cacm/Makinson67a,
  author    = {G. J. Makinson},
  title     = {Remark on Algorithm 28: Least squares fit by orthogonal polynomials},
  journal   = {Commun. {ACM}},
  volume    = {10},
  number    = {5},
  pages     = {293},
  year      = {1967},
  url       = {https://doi.org/10.1145/363282.363305},
  doi       = {10.1145/363282.363305},
  timestamp = {Tue, 06 Nov 2018 12:51:41 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/cacm/Makinson67a},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier